Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I had general anestesia this morning for tooth extraction. Experiencing

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12896 Questions
Question
I had general anestesia this morning for tooth extraction. Experiencing pins in needles in borh lower arms tonight? Normal?But can it happen? It happened to me once before when i had anestesia fora D&C
Wed, 31 Jan 2018 in General Health
Follow-up: I had general anestesia this morning for tooth extraction. Experiencing 0 minute later
I had general anestesia this morning for tooth extraction. Experiencing pins in needles in borh lower arms tonight? Normal?But can it happen? It happened to me once before when i had anestesia fora D&C
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Detail below.

Detailed Answer:

Hello,
Thanks for posting your query.

I have gone through your query,

Several possible: Could be due to hyperventilation, low ionized calcium, a medication reaction of drug use for GA,in your case hyperventilation may be the cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by
 
Follow-up: I had general anestesia this morning for tooth extraction. Experiencing 10 minutes later
What do you mean hyperventilation for general anestesia may be the cause for my heart rate being all over the place?
 
 
Answered by Dr. Rakhi Tayal 14 minutes later
Brief Answer:
welcome.

Detailed Answer:
Hello.
Thanks for writing again.
Hyperventilation means some increased in respiration ,not by heart rate.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor